# SDR CA011219011

- Difficulty date: December 17, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 727-22C
- Aircraft time: 52,335 hours
- Engine: Pwa JT8D7B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 37820012
- Condition: Failed
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: C, D

## Discrepancy

(CAN) NR 3 ENGINE SPOOLED DOWN DURING T/O ROLL. T/O ABORTED AT 60 KNTS.  NR 3 ENGINE FUEL PUMP RELACED. SN 4617 REMOVED.
